# SDR AWXA200300740

- Difficulty date: June 23, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,865 hours, 29,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-13 CHECK A 1 INCH CRACK WAS FOUND AT FASTENER HOLE ON BS 178 BULKHEAD WEB, RBL 17.1, WL 230.  MAINTENANCE CUT OUT CRACK AT RBL 17.1, WL 230; FABRICATED A REPAIR PLATE; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13 FIG 1 PG 1-5.
